# SDR EE4Y2017110205085

- Difficulty date: November 2, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N989TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000482
- Aircraft time: 16,110 hours, 9,419 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Web
- Part number: 411910327
- Condition: Cracked
- Location: Seat
- Component: Seat
- Component part number: 41192040101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN SEAT WEB CRACKED OUT OF LIMITS.  THE WEB WAS REPLACED.
